On certain infinite semigroups of order-decreasing transformations I

Abdullahi Umar

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)2987-2999
Number of pages13
JournalCommunications in Algebra
Volume25
Issue number9
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On certain infinite semigroups of order-decreasing transformations I. / Umar, Abdullahi.

In: Communications in Algebra, Vol. 25, No. 9, 1997, p. 2987-2999.

Research output: Contribution to journalArticle

Umar, Abdullahi. / On certain infinite semigroups of order-decreasing transformations I. In: Communications in Algebra. 1997 ; Vol. 25, No. 9. pp. 2987-2999.
@article{2223bd6642b14972abd292a900a6c85d,
title = "On certain infinite semigroups of order-decreasing transformations I",
author = "Abdullahi Umar",
year = "1997",
language = "English",
volume = "25",
pages = "2987--2999",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "9",

}

TY - JOUR

T1 - On certain infinite semigroups of order-decreasing transformations I

AU - Umar, Abdullahi

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=21744436919&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21744436919&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:21744436919

VL - 25

SP - 2987

EP - 2999

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 9

ER -